# SDR FDEA201509052804

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A5361026320000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE AT 3000 FT, LT FRONT.  DURING BIRD STRIKE INSPECTION FOUND DENT LT SIDE BETWEEN FRAME 0 & FRAME 1, WITHIN SRM LIMITS DEPTH OF DENT 2MM, HORIZONTAL LENGTH 114.3 MM, VERTICAL LENGTH 88.9MM, DISTANCE FROM FRAME 1 20MM.  100 MM BELOW SKIN JOINT AT 11 O CLOCK POSITION.  REPAIRED BIRD STRIKE BETWEEN FRAME 0 & FRAME 1 IAW SRM 53-11-12 FIG 201 & SRM 51-40-21.  MAJOR REPAIR.
